Can i take vicodin with tylenol

Common Questions and Answers about Can i take vicodin with tylenol

vicodin

I suffer from severe migraines and I am 16 weeks pregnant, I take 2 tylenol 3 (tylenol with codiene) in the morning and 2 in the afternoon, they help, might want to check with your dr as they are a narcotic
My GI said to go ahead and take Tylenol if needed. I try not to take any OTC if I can absolutely avoid it, but I bet taking Tylenol only when necessary probably wouldn't hurt anything. I think the docs just don't want us to take a lot of it (however much that is) on a daily basis.
Is it wise to take any kind of tylenol for headaches of muscle aches during vicodin withdrawel?
I have the same problem my doc put me on norco 7.5/325 it has less tylenol. With my problems it doesn't take much especilly if I overindulge to make me sick from the tylenol. I'd bet that's what's happening with you. Oxycodone depending on what type DOES have tylenol the brands that don't are Roxycode and oxycontin.
When i was in the hospital at 26 weeks with siatica, my ob gave me vicodin. I was also on vicodin while pregnant with my daughter after a car accident. I wouldnt take unless ob prescribes as there are many different doses. Im sure (same with even tylenol) it can be bad.
so my head was hurting really bad at work and i didnt have my medicine so my friend gave me a tylenol.. well i started to feel weird and she realized she gave me a vicodin!! im almost 33 weeks my question is will that show up when my baby is born like will they take him or question me about it?!?! im freaking out..
I had brain tumor surgery 7 months ago and started with the Vicodin/Tylenol daily and now just take Tylenol and Neurontin daily. How bad is it to take Tylenol daily for 7 months ? Can this cause liver damage?
I am buying them illegaly on the street. Besides going to a treatment facility. What can I do before I take that step. I have went through withdraws for two days before I gave in. I take 3 every 3 to 4 hrs a day. Please let me know what to do. If nothing works, I will call a dr and take the steps I need to take.
I have been on vicodin for 5 years, prescribed by my Dooc, and I now take 10 a day and it does not work anymore. I realy do not want to go stronger so what do I need to do to make them work again. The pain is killing me. Please email me ***@**** HELP !!!!!!!
I know I am now dependent on vicodin. I felt this way once before after knee surgery, but just tapered off. I also quit smoking cold turkey so I am fairly motivated to go the course. After a second knee surgury this year, I am having trouble getting off the 375 miligarms dose 3 x a day. Stopping for a day results in chills at feet and hands, no sleep, and increased emotional pressure to just pop one. That is especially true at night.
back when i was taking them for my knee pain, i was subscribed to take 4 a day for 2 weeks and i never found myself becoming at all addicted.. so anyway, we both realli just want to snort them since our friends have done it and it seems fun. now it wouldnt be a routine thing, if we liked it, we would prob do it a couple times and thats it. also, we wouldnt use it to lose weight because thats stupid, but does vicodin make u lose or gain weight?
My dr prescribed vicodin for my back 2 days ago. The bottle says I should take 1 every 6 hours, but the pain comes back intensely after 4. I have a cyst on my tailbone, and I was wondering if it was safe to take the vicodin any earlier due to intense pain? please help!
The doc prescibed me Vicodin ES. After the first month I built up a tolerence and continued to. The most of these I would take in a day would probably be 12-16 pills. I decided I didn't want this addictive opioid to take over my life. My prescription ran out, and even though I had another refill I didn't want to refill it. I want to quit! I started yesterday morning. I took my last pill at 9am yesterday. It is now 10pm the day after. It has been hell.
HONESTLY THANKYOU TO WHO EVER YOU ARE YOU ARE HELPING ME ALOT SOUNDS LIKE YOU BEEN THERE AND DONE THAT I WOULD LOVE TO HEAR ABOUT YOUR ADDICTION OR YOUR RECOVERY ALTHOUGH I DO NEED TO GO TO WORK AND IM FIGHTING MYSELF TO NOT TAKE ANY PILLS BEFORE LEAVING AS I SIT HERE AND AM COLD AND SHAKING, I HOPE TO HEAR FROM YOU TOMORROW CUZ I MIGHT LEAVE BEFORE YOU REPLY I ALSO HOPE MY FAMILY CAN DEAL WITH ME, I WANT TO GO TO THE DOC AND TELL HIM BUT THEN AGAIN I DONT?
Dear Moon Leaf, I was addicted too. I know how you feel. I felt the same. I started with Vicodin & it progressed. I would take anything that was Codiene based. This started 5 years ago. It does make you happy Hell it makes you feel Great! But since I stopped all my true feelings came back. I am so much more HAPPY. I had to go into a treatment center to detox it took 7 days.
I went to a 12-step program for years and this is the kind of help I got there. I really recommend those, too, if you can fit your ideology in with theirs. Maybe you can find a good counseling or therapist, Kim, one that knows about addiction. Hoping you will get help and feel better. H.
I asked because I messed up & I can feel it. I just checked every med on the net and am so bummed at myself! I wrote a poem years ago I had published ( I'd rather not say where because, I don't want everyone to know who I am). Only because being anonymous helps keep me honest. I will post it on my journal to hopefully help other people with all this **** were going through.
Because I am sensitive to medications I only take 1/2 in the morning and 1/2 at night. I take Tylenol inbetween. I had what I might call withdrawl even though I didn't stop taking it. Suffer from depression and would really like to put a stop to the medication if that is what caused it. My heart felt like it was beating out of my chest, chest pain, body shaking and scared. It lasted about 10 minutes and I felt like I might die. Or , was this a panic attack?
Hi everyone, I am wondering if anyone has ever really had liver problems from taking vicodin with codeine? I know all the warnings that more than a certain amount of tylenol can hurt your liver. But is there any info out there about when such effects would take place, after how many years of addiction or how many mgs a day, That kind of thing?
I dont know about side affects, but i do know that tylenol #3 has a large ammount of codine. I would suggest calling your obgyn and asking him/her if it is ok. YOU can do some research on the internet too.
I tried some tylenol PM like 3 nights ago, I still didn't sleep so I an envious that they are working with you! I can't tell you the right answer, who knows. but I think tylenol PMS and anything over the counter is pretty mild. i can't imagine getting hooked on that (and i LOVE pills too). but i think you have to judge for yourself a bit. also, my dr (addiction dr) doesn't blink at anything over the counter, like a non issue? don't know if that helped.. good luck.
I've asked my doctor to see me after hours so that we can deal with this head-on. I simply cannot function with this pain but I don't want to destroy my liver and I know that my body is building up a tolerance to the meds and that's why the amount it takes to get even the slightest pain relief requires more meds. I'm definitely taking more than I'm supposed to and my doc knows this - I'm not trying to hide it from him.
I do take the Tylenol every day that I get the headaches, but I only take two tablets (once a day). I will keep my ob/gyn in the loop too. In addition, I have an appointment with a chiroprator/massage therapist this afternoon!
I had horrible sciatic pain my whole pregnancy with son, all I took was tylenol and even then I only took it when I was in tears from the pain. I do understand what it feels like, believe me but I would never consider taking narcotics even if they were prescribed and even though "soooo" many other pregnant women have taken it. I hope your pain tolerance goes up a little by the time you go into labor or you are going to be in trouble little lady.
Both medications contain acetaminophen (the active ingredient in Tylenol). If you take too much acetaminophen it can damage you liver. Percocet is a combination of oxycodone and acetaminophen. Vicodin is a combination of hydrocodone and acetaminophen. Additionally, both medications cause central nervous system depression which can make you drowsy, lower your blood pressure and have other adverse effects.
HI and welcome to the forum to answer you question yes it will help but let me ask you one do you think it might be time to get off the norco if your running your script out early ?? this is one of the first signs of addiction ....take some time and read some of the posts you might be surprised by what you read....when your ready for help we can help you end this cycle of waiting for a refill theirs life after these pills good luck and God bless...
Codeine is an opiate so technically it will keep you from going into withdrawal because you're body is still getting some form of opiate.
Addicted to vicodin! is there a web site/doctors I can contact for help?
com/id/31782102/ns/health-more_health_news/ ----------------- I think people have been aware for YEARS that you cannot take too much Tylenol or it can hurt your liver but to liken Vicodin and Percocet to "candy mixed with poison" is just ludicrous. All meds have their place in the world and not everybody becomes addicted to them.
MedHelp Health Answers